| Catalog Number |
CS-16553-E |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "an anesthesiologist at (b)(6) hospital, attempted central venous catheter placement, but the guidewire unraveled in all catheters." the needle and guidewire was removed.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00788 and 9680794-2025-00769.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one photo for analysis.The complaint of a damaged guidewire was able to be confirmed by the photo.The photo shows a damaged guidewire with evidence of unraveling, however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "an anesthesiologist at monte sinai hospital, attempted central venous catheter placement, but the guidewire unraveled in all catheters." the needle and guidewire was removed.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00788, and 9680794-2025-00769.